# SDR K3HA980103

- Difficulty date: August 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8881Z
- Make and model: Boeing 727225
- Aircraft serial: 21578
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 38931002
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT STAIR EMERGENCY PATH LIGHT INOP.  FOUND BATTERIES INOP, REPLACED BATTERIES, BATTERY NICAD P/N 211-9324, S/N NOV-26, OPS CHECK OK REF 33-59.
